# SDR QXEA9800263

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACKED FRAME CLIP AT THE 3RD FROM AFT FRAME AT THE BOTTOM HINGE END OF AFT CARGO DOOR.  DRILLED OUT DAMAGED FRAME CLIP AND REPAIRED IAW FOKKER SRM 51-10-5.
